Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Evaluation of various Wiener integrals by use of certain Sturm-Liouville differential equations


Authors: R. H. Cameron and W. T. Martin
Journal: Bull. Amer. Math. Soc. 51 (1945), 73-90
MathSciNet review: 0011401
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Norbert Wiener, Generalized harmonic analysis, Acta Math. 55 (1930), no. 1, 117–258. MR 1555316, http://dx.doi.org/10.1007/BF02546511
  • 2. R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under a general class of linear transformations, submitted to Transactions of American Mathematical Society.
  • 3. E. L. Ince, Ordinary differential equations, London, 1927.
  • 4. R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. (2) 45 (1944), 386–396. MR 0010346 (6,5f)
  • 5. Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142 (98a:01023)
  • 6. E. T. Whittaker and G. N. Watson, A Course of modern analysis, Cambridge, 4th ed., 1927.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08275-5
PII: S 0002-9904(1945)08275-5